# SDR HALA2011120200561

- Difficulty date: December 2, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 35,085 hours, 6,471 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Nr 2 Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - NR 2 ENGINE FAN BLADE NR 23 HAS A NICK IN AREA A.  MARKED .030 DEPTH.  BLENDED FAN BLADE IAW AMM 72-31-02.  PERFORMED EDDY CURRENT IAW AMM 72-31-02.  NO TROUBLE FOUND.
